MathSciNet Relay Station
MathSciNet bibliographic data
MR2404609 39A10
Elabbasy, E. M.; El-Metwally, H.; Elsayed, E. M. Qualitative behavior of higher order difference equation. Soochow J. Math. 33 (2007), no. 4, 861–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement